# SDR DL73K000539

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,544 hours, 38,283 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547596503
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FRONT AND REAR SPAR OF THE HORIZONTAL  STABILIZER CENTER SECTION ATTACH FITTING.  CORROSION WAS FOUND ON THE FORWARD AND AFT FACES AND IN THE BORE.  THE DAMAGE WAS REMOVED, TREATED AND PAINTED PER ERA 334168-14 AT HMV.
